LIU XiJun, YU ChangJun, . Asymptotics for a Type of Randomly Weighted Sums and Its Application[J]. Chinese Journal of Applied Probability and Statistics, 2018, 34(2): 145-155.
Citation: LIU XiJun, YU ChangJun, . Asymptotics for a Type of Randomly Weighted Sums and Its Application[J]. Chinese Journal of Applied Probability and Statistics, 2018, 34(2): 145-155.

Asymptotics for a Type of Randomly Weighted Sums and Its Application

More Information
  • Corresponding author:

    YU ChangJun, E-mail: ycj1981@163.com

  • This paper considers the asymptotics of randomly weighted sums and their maxima, where the increments {X_i,i\geq1\} is a sequence of independent, identically distributed and real-valued random variables and the weights {\theta_i,i\geq1\} form another sequence of non-negative and independent random variables, and the two sequences of random variables follow some dependence structures. When the common distribution F of the increments belongs to dominant variation class, we obtain some weakly asymptotic estimations for the tail probability of randomly weighted sums and their maxima. In particular, when the F belongs to consistent variation class, some asymptotic formulas is presented. Finally, these results are applied to the asymptotic estimation for the ruin probability.

Catalog

    Article views (366) PDF downloads (701) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return